# SDR CA030410005

- Difficulty date: March 27, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 13,782 hours
- Engine: Lyc O320D2J
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 05331531
- Condition: Cracked
- Location: Rudder
- Part time: 13,866 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPOSITIONED RUBBER AND REPLACED CRACKED RIB.
